# SDR DALA2024080107706

- Difficulty date: March 6, 2021
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 71,937 hours, 23,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 ER/A 590453-14AD IS REQUIRED FOR THE FUSELAGE SKIN BETWEEN STA 1600 - 1660 AND STR 17R TO 29R. CORRECTIVE ACTION: REF ERA 1748131. (1748131)
